MathSciNet Relay Station
MathSciNet bibliographic data
MR1373528 73F15 (35Q53)
Hattori, H. H. Harumi; Li, Dening Global solutions of a high-dimensional system for Korteweg materials. J. Math. Anal. Appl. 198 (1996), no. 1, 84–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement